# SDR FDEA200812085107

- Difficulty date: December 8, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,003 hours, 30,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX130122
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS WITH IMPROPER SPACING STA 440 ABOVE AND BELOW STR 14L.  REPAIRED AREA IAW EA 7-5330-126868 FUSELAGE SKIN AD 98-11-03 MAIN CARGO DOOR CUTOUT FUSELAGE SKIN LAP JOINT THRU DAMAGE AT STA 440 S14L.
